# SDR HEED065731

- Difficulty date: December 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N236X
- Make and model: Bell 230
- Aircraft serial: 23015
- System (JASC): 6400 · Tail Rotor System
- Part: Bellcrank Assy
- Part number: 222001736005
- Condition: Worn
- Location: T/R Control
- Part time: 1,342 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELLCRANK ASSY HAS WORN BEARING.  REPLACED UNIT.
